# SDR VNAA2018032311102

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 32,788 hours, 32,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 14084H0096
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE CREW NOTICED A CRACK ON THE CAPTAIN`S WINDSHIELD AND NOTICED A FEW SPARKS WHILE THE WINDSHIELD HEAT WAS ON. DECLARED AN EMERGENCY AND DIVERTED.   REPLACED THE WINDSHIELD.
